# SDR DL76G071226

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 69,144 hours, 15,085 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 271T00424
- Part serial: 3847
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

C-2 PUMP FILTER MODULE LEAKING.  FOUND C2 PUMP FILTER MODULE CRACKED.  REPLACED PART.
